Endocrinologia japonica · 1982
Transient thyrotoxicosis occurred after cessation of steroid therapy in a patient with autoimmune thyroiditis and rheumatoid arthritis.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Maruyama H, Kato M, Mizuno O, Kataoka K, Matsuki S
Аннотация
A 51-year-old woman with chronic lymphocytic thyroiditis showed transient thyrotoxicosis at seven weeks after cessation of steroid therapy for treatment of rheumatoid arthritis. Radioactive iodine uptake was only 3% even in the thyrotoxic state. Aspiration biopsy, performed just before the development of hypothyroidism, revealed histological features compatible with chronic lymphocytic thyroiditis. At two months after the onset of thyrotoxicosis, hypothyroidism developed, and she was kept in a euthyroid state by 1-thyroxine replacement therapy. Irreversible hypothyroidism was confirmed by the recurrence of hypothyroidism after cessation of thyroid replacement therapy at one year after the onset of thyrotoxicosis. The causal relationship between the cessation of steroid therapy and the occurrence of transient thyrotoxicosis is discussed.